# SDR AALA2018082879036

- Difficulty date: August 23, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM,  FRAME 70, -Y765, AND WL Z-500.  REPLACED THE FLOORBEAM IAW D53472780, AND SRM 51-42-00.
